MathSciNet Relay Station
MathSciNet bibliographic data
MR2404756 35Q53 (35Q51 37K10)
Wang, Quandi; Tang, Minying New exact solutions for two nonlinear equations. Phys. Lett. A 372 (2008), no. 17, 2995–3000.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement